Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 12, NWS Cleveland, OH

October 8, 2012Crawford County, Erie County, Pennsylvania; 14 counties in Ohio

NWS Cleveland, OH issued this freeze warning at Oct 8, 2012, 10:22 PM EDT for Crawford County, Erie County, Pennsylvania; 14 counties in Ohio. It took effect at Oct 9, 2012, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 10:22 PM EDT (02:22 UTC)
In effect from
Oct 9, 2012, 3:00 AM EDT
Expired
Oct 9, 2012, 9:00 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WWUS71 KCLE 090222
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 PM EDT MON OCT 8 2012

OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091030-
/O.UPG.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/
/O.NEW.KCLE.FZ.W.0012.121009T0700Z-121009T1300Z/
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA...
WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
1022 PM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOW 30S WITH ISOLATED LOCATIONS DROPPING
  INTO THE UPPER 20S.

* TIMING...WIDESPREAD FROST WILL DEVELOP LATE TONIGHT.

* IMPACTS...UNPROTECTED PLANTS MAY BE HARMED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006-008-010-017>019-091030-
/O.EXA.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/
LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
LORAIN...FINDLAY...TIFFIN...NORWALK
1022 PM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...AREAS OF FROST WILL DEVELOP LATE TONIGHT.

* IMPACTS...UNPROTECTED PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

OHZ020-027-028-091030-
/O.CON.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/
MEDINA-WYANDOT-CRAWFORD-
INCLUDING THE CITIES OF...MEDINA...UPPER SANDUSKY...CAREY...
BUCYRUS
1022 PM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...AREAS OF FROST WILL DEVELOP LATE TONIGHT.

* IMPACTS...UNPROTECTED PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$
2 follow-up statements
457 
WWUS71 KCLE 090801
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT TUE OCT 9 2012

OHZ003-006-008-017-018-090915-
/O.CAN.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/
LUCAS-WOOD-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
FINDLAY...TIFFIN
401 AM EDT TUE OCT 9 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY FOR MOST OF NORTHWEST PENNSYLVANIA.

TEMPERATURES WERE STARTING TO RISE EARLY THIS MORNING AS THE
SOUTH WIND INCREASES. NO ADDITIONAL FROST IS EXPECTED.

$$

OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091300-
/O.CON.KCLE.FZ.W.0012.000000T0000Z-121009T1300Z/
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA...
WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
401 AM EDT TUE OCT 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOWER 30S EARLY THIS MORNING.

* TIMING...AREAS OF FROST AND SOME SUBFREEZING TEMPERATURES WILL
  OCCUR EARLY THIS MORNING.

* IMPACTS...UNPROTECTED TENDER PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

OHZ010-019-020-027-028-091300-
/O.CON.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/
LORAIN-HURON-MEDINA-WYANDOT-CRAWFORD-
INCLUDING THE CITIES OF...LORAIN...NORWALK...MEDINA...
UPPER SANDUSKY...CAREY...BUCYRUS
401 AM EDT TUE OCT 9 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOWER AND MID 30S.

* TIMING...AREAS OF FROST WILL OCCUR EARLY THIS MORNING.

* IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE DAMAGED OR
  KILLED BY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. 

&&

$$
525 
WWUS71 KCLE 091306
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
906 AM EDT TUE OCT 9 2012


OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091415-
/O.EXP.KCLE.FZ.W.0012.000000T0000Z-121009T1300Z/
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA...
WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...
MEADVILLE
906 AM EDT TUE OCT 9 2012

...FREEZE WARNING HAS EXPIRED...

$$

OHZ010-019-020-027-028-091415-
/O.EXP.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/
LORAIN-HURON-MEDINA-WYANDOT-CRAWFORD-
INCLUDING THE CITIES OF...LORAIN...NORWALK...MEDINA...
UPPER SANDUSKY...CAREY...BUCYRUS
906 AM EDT TUE OCT 9 2012

...FROST ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 8, 9:46 PM EDT, 36 minutes earlier.

Area forecast discussion, Oct 8, 9:46 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
946 PM EDT MON OCT 8 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE OFF THE NEW
ENGLAND COAST TONIGHT.  THIS WILL ALLOW A COLD FRONT TO PUSH ACROSS
THE AREA ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TEMPERATURES HAVE FALLEN INTO THE LOW 40S ACROSS MOST OF THE
FORECAST AREA WITH A FEW OF THE COOLER LOCATIONS DIPPING INTO THE
UPPER 30S. ONE OF THESE SPOTS IS TOL WHICH IS OUTSIDE OF THE FROST
ADVISORY. MOST AREAS ARE STILL HOLDING ONTO A 5 KNOT WIND AND THIS
MAY EVEN INCREASE A LITTLE MORE ACROSS NW OHIO AFTER 8-9Z AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF THE APPROACHING LOW PRESSURE
SYSTEM. GIVEN THE EXPECTED SHORTER WINDOW FOR FROST FORMATION IN
NW OHIO...WILL LEAVE THE ADVISORY AS IS AND JUST ADD A MENTION OF
PATCHY FROST TO AREAS NOT IN THE ADVISORY(AWAY FROM THE
LAKESHORE).

PREVIOUS DISCUSSION...ISSUED A FROST ADVISORY FOR SERN 2/3 OF
FORECAST AREA INLAND FROM LAKE ERIE. EXPECT TEMPS TO BE A LITTLE
WARMER THAN THIS MORNING SO WILL NOT GO WITH A FREEZE
WARNING...BUT WITH TEMPS IN MID 30S STILL WITHIN FROST ADVISORY
CRITERIA. NUMBER OF THINGS TO CONSIDER FOR TONIGHTS FORECAST.
UPPER LEVEL SHORT WAVE MOVING ACROSS THE OHIO VALLEY CREATING THE
CLOUDS OVER THE EASTERN HALF OF THE AREA. IMPULSE WILL MOVE EAST
OF THE AREA BY MIDNIGHT LOCAL SO EXPECT SKIES TO CLEAR OUT AFTER
MIDNIGHT. IN THE WEST HOWEVER...CIRRUS SHIELD OVER WISCONSIN
SHOULD MOVE OVER NW OH SOMETIME AFTER MIDNIGHT HELPING TO MODERATE
THE TEMPERATURES THERE. SOUTH FLOW ALREADY OVER THE AREA WITH HIGH
TO THE EAST...AND EXPECT GRADIENT TO TIGHTEN OVERNIGHT. DO NOT
EXPECT WINDS OVER NW OH TO DECOUPLE TONIGHT. STILL HAVE MY DOUBTS
AS TO WHETHER THE WINDS OVER NE OH/NW PA WILL COMPLETELY DECOUPLE
OVERNIGHT EITHER.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE MODELS IN REASONABLE AGREEMENT WITH THE TIMING OF THE NEXT
FRONT.  BOTH MODELS CONTINUE TO MOVE THE FRONT THROUGH ON WEDNESDAY.
THE NAM IS A LITTLE SLOWER WITH THE FRONT THAN THE GFS.  FOR THIS
FORECAST USED THE NAM TIMING AS IT IS MORE IN LINE WITH THE ECMWF.
FOR THE FORECAST KEPT CHANCE POPS OVER WESTERN PORTIONS OF THE AREA
TUESDAY NIGHT...WITH LIKELY POPS IN THE EAST DURING THE DAY
WEDNESDAY.

EXPECT LAKE EFFECT SHOWERS TO DEVELOP WEDNESDAY NIGHT AS 850 MB
TEMPS BEHIND THE FRONT DROP TO MINUS 4C.  THIS COMBINED WITH A WEST
TO NORTHWEST FLOW AND LINGERING MOISTURE SHOULD BE ENOUGH FOR LAKE
EFFECT SHOWERS IN THE SNOWBELT EAST OF CLEVELAND.  WINDS SHIFT TO
QUICKLY TO THE SOUTHWEST THURSDAY AS SURFACE HIGH SHIFTS EAST FROM
THE OHIO VALLEY TO THE CAROLINA COAST.   A FEW SHOWERS COULD DEVELOP
LATE THURSDAY NIGHT AHEAD OF THE NEXT FRONT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HIGH  PRESSURE IS BUILDING IN ON FRIDAY. COULD BE SOME LEFT OVER
SHOWERS OVER NORTHEAST OHIO AND NORTHWEST PA EARLY FRIDAY MORNING
WITH A LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR 20C...BUT THE
HIGH PRESSURE AND RIDGING IS VERY STRONG...THEY DEFINITELY WON'T
LAST LONG. ELSEWHERE DRY WITH DECREASING CLOUDS.

THE HIGH WILL MOVE EAST OF THE REGION BY SATURDAY AND THAT WILL
ALLOW A SOUTHERLY FLOW WITH MODERATING TEMPERATURES AND SOME
MOISTURE...MOST MODELS AGREE WITH THIS. CONTINUING THE THREAT OF
SOME WARM FRONTAL SHOWERS...THE FRONT DOESN'T MOVE THROUGH UNTIL
SUNDAY. WILL HAVE CHANCE POPS SATURDAY NIGHT INTO SUNDAY. ADDED
THUNDER SATURDAY NIGHT AS THE AIRMASS MAY BECOME UNSTABLE ENOUGH FOR
SOME THUNDERSTORMS.

MONDAY IS A TOUGH FORECAST...THE 00Z ECMWF DEVELOPS A WAVE ALONG THE
FRONT...WHILE THE GFS HAS HIGH PRESSURE OVER THE AREA. WENT WITH 20
POPS UNTIL IT BECOMES CLEARER.

WENT CLOSE TO HPC GUIDANCE FOR TEMPERATURES.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
STILL SOME SCT-BKN CU ACROSS THE EASTERN END OF THE AREA. THESE
CLOUDS SHOULD GO AWAY DURING THE NEXT COUPLE OF HOURS. CLOUDS
OVER WI SHOULD STAY MAINLY TO THE NORTH OF THE AREA LEAVING ONLY A
FEW MID AND HIGH LEVEL CLOUDS OVERNIGHT AND TUESDAY. LIGHT S TO SW
FLOW WILL INCREASE SOME ON TUESDAY WITH GUSTS TO 20 KNOTS POSSIBLE
IN THE AFTERNOON.

.OUTLOOK...NON-VFR PROBABLE TUESDAY NIGHT INTO WEDNESDAY IN SHRA
AND AGAIN THURSDAY NIGHT.

&&

.MARINE...
HIGH PRESSURE ALONG THE EAST COAST WILL CONTINUE TO RIDGE OVER THE
LAKE TONIGHT ALLOWING FOR LIGHT SOUTHEAST TO SOUTH WINDS. SOUTHERLY
WINDS WILL INCREASE THROUGH TUESDAY AS A STRONG COLD FRONT
APPROACHES FROM THE WEST. MODELS ARE IN GOOD AGREEMENT WITH BRINGING
THE SURFACE FRONT ACROSS THE LAKE WEDNESDAY MORNING. SOUTH WINDS
WILL CONTINUE TO INCREASE AHEAD OF THE FRONT TUESDAY NIGHT THEN
SHIFT TO THE WEST AND NORTHWEST THROUGH WEDNESDAY. THINKING SMALL
CRAFT CONDITIONS LOOK LIKE BEGINNING AS EARLY AS TUESDAY NIGHT WITH
SOUTHERLY WINDS RANGING CLOSE TO 20 KNOTS...THEN WINDS AND WAVES
WILL INCREASE SIGNIFICANTLY BEHIND THE FRONT ON WEDNESDAY AND
CONTINUE INTO THURSDAY MORNING.

WINDS AND WAVES ARE EXPECTED TO DIMINISH THROUGH THURSDAY WITH HIGH
PRESSURE BUILDING OVER THE LAKE. THIS AREA OF HIGH PRESSURE WILL
QUICKLY MOVE ACROSS THE SOUTHERN GREAT LAKES...AND THEN OFF TO THE
EAST AS ANOTHER WEAKER COLD FRONT IS EXPECTED TO CROSS THE LAKE
FRIDAY. HIGH PRESSURE IS EXPECTED FOR SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 3 AM TO 9 AM EDT TUESDAY FOR OHZ013-014-
     020>023-027>033-036>038-047.
PA...FROST ADVISORY FROM 3 AM TO 9 AM EDT TUESDAY FOR PAZ002-003.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/KEC
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...ABE
Hazardous weather outlook, Oct 8, 3:13 PM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EDT MON OCT 8 2012

OHZ003-006>012-017>019-089-PAZ001-091915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-
313 PM EDT MON OCT 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FROST IS POSSIBLE WELL INLAND OF THE LAKE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-091915-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-
KNOX-SOUTHERN ERIE-CRAWFORD PA-
313 PM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-091915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
313 PM EDT MON OCT 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Ohio, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.